# SDR UPS04842184

- Difficulty date: March 1, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 60,474 hours, 24,907 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 377976U501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LONGERON 7R BATHTUB FITTING CRACKED AT STA 680.  REMOVED CRACKED FITTING, LOCATED AND DRILLED NEW FITTING IAW DC8 SRM 5 1-1-24, AND INSTALLED FITTING IAW DC8 SRM 51-1-20D AND DC8 MM 20-14-00.
